Publications

Export 32 results:
Author [ Title(Asc)] Type Year
Filters: Author is Jianxin Chen  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
S. Beigi, Chen, J., Grassl, M., Ji, Z., Wang, Q., and Zeng, B., Symmetries of Codeword Stabilized Quantum Codes, 8th Conference on the Theory of Quantum Computation, Communication and Cryptography (TQC 2013), vol. 22, pp. 192-206, 2013.
J. Chen, Ji, Z., Kribs, D., Lütkenhaus, N., and Zeng, B., Symmetric Extension of Two-Qubit States, Physical Review A, vol. 90, no. 3, 2014.
T. S. Cubitt, Chen, J., and Harrow, A. W., Superactivation of the Asymptotic Zero-Error Classical Capacity of a Quantum Channel, IEEE Transactions on Information Theory, vol. 57, no. 12, pp. 8114 - 8126, 2011.
G
J. Chen, Ji, Z., Kribs, D., Wei, Z., and Zeng, B., Ground-State Spaces of Frustration-Free Hamiltonians, Journal of Mathematical Physics, vol. 53, no. 10, p. 102201, 2012.